RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 4(8), Pages 523–534 (Mi msb2830)  

Propagation of singularities for solutions of an equation of principal type

Yu. V. Egorov


Full text: PDF file (656 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:4, 527–538

Bibliographic databases:

UDC: 517.43
MSC: Primary 35A30, 35S99; Secondary 35A07, 35B65, 35H05, 35L67, 46E35
Received: 22.09.1981

Citation: Yu. V. Egorov, “Propagation of singularities for solutions of an equation of principal type”, Mat. Sb. (N.S.), 118(160):4(8) (1982), 523–534; Math. USSR-Sb., 46:4 (1983), 527–538

Citation in format AMSBIB
\Bibitem{Ego82}
\by Yu.~V.~Egorov
\paper Propagation of singularities for solutions of an equation of principal type
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 4(8)
\pages 523--534
\mathnet{http://mi.mathnet.ru/msb2830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=671707}
\zmath{https://zbmath.org/?q=an:0549.35117|0516.35084}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 4
\pages 527--538
\crossref{https://doi.org/10.1070/SM1983v046n04ABEH002950}


Linking options:
  • http://mi.mathnet.ru/eng/msb2830
  • http://mi.mathnet.ru/eng/msb/v160/i4/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:173
    Full text:76
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020